MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ENDOTRACH TUBE, CUFFED, FLEX, 7.5MM

MEDLINE INDUSTRIES, LP MEDLINE; ENDOTRACH TUBE, CUFFED, FLEX, 7.5MM
Catalog Number DYNJAFLEX75
Medical Device Problem Codes Gas/Air Leak (2946); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an endotracheal tube (ett) exhibited cuff/pilot balloon failure during use, resulting in an air leak and loss of ventilator volumes.The ett was exchanged.
 
Additional Manufacturer Narrative
It was reported that an endotracheal tube (ett) exhibited cuff/pilot balloon failure during use, resulting in an air leak and loss of ventilator volumes.The ett was exchanged.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ENDOTRACH TUBE, CUFFED, FLEX, 7.5MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25713094
Report Number1417592-2026-04271
Device Sequence Number18802620
Product Code BTR
UDI-Device Identifier10197344104765
UDI-Public10197344104765
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAFLEX75
Device Lot Number51124120027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American